MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC15016
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); No Information (3190); No Code Available (3191)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately 5 years post implant of this 16 mm pulmonary valved conduit in a (b)(6) year old pediatric patient, the conduit was explanted and replaced with a 23 mm bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that this pulmonary conduit was explanted and replaced due to moderate stenosis and patient somatic growth.No additional adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7985562
Report Number2025587-2018-02784
Device Sequence Number13890021
Product Code LWR
UDI-Device Identifier00681490908764
UDI-Public00681490908764
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2015
Device Model NumberHC15016
Device Catalogue NumberHC15016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient Weight18